# SDR SWAA2018050721722

- Difficulty date: May 1, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SLS5182A3
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 221 AF INSERTS CORRODED.  R&R INSERTS IAW SRM.
